MAUDE Adverse Event Report: SILK ROAD MEDICAL ENROUTE TRANSCAROTID STENT SYSTEM; ENROUTE TSS

SILK ROAD MEDICAL ENROUTE TRANSCAROTID STENT SYSTEM; ENROUTE TSS
Model Number SR-0940-CS
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Muscle Weakness/Atrophy (1967); Ischemia Stroke (4418); Thrombosis/Thrombus (4440)
Date of Event 06/06/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A secondary mdr was reported under 3014526664-2024-00128 as there were two products associated with this event.The product associated with this complaint was not returned to the manufacturer for analysis.A review of the manufacturing records for this device was completed and no issues were identified that could have led to the adverse event reported.At this time, it is unknown if the reported event is related to patient lesion characteristics, procedural issues, patient resistance/ noncompliance to medication, or a silk road medical device, hence, the event will be reported out of abundance of caution.Complaints will continue to be reviewed and monitored for trends.All reasonably available information has been provided by the company at the time of submission of this report.The fields that are blank are not an omission and indicate that the information is either not applicable or currently unavailable.If additional information is received, a supplemental report will be filed.
 
Event or Problem Description
It was reported that after a left transcarotid artery revascularization (tcar) procedure, during the neurological exam, the patient was not moving his contralateral limbs.Imaging revealed an occluded vessel, and the physician explanted the stents and converted the procedure to a carotid endarterectomy (cea).After explanation of the stent, it was confirmed that there was no thrombus within the stent.During the cea procedure, imaging further revealed a clot occluding the distal internal carotid artery (ica) for which the physician performed a thrombectomy using a third-party aspiration catheter.The patient's stroke symptoms have completely resolved.It was noted that this patient had presence of intraluminal thrombus extending to the petrous ridge at the skull base.The enroute transcarotid stent system ifu warns under the 'patient selection warnings' : "safety and effectiveness of the enroute transcarotid stent system has not yet been established for patients with evidence of intraluminal thrombus thought to increase the risk of plaque fragmentation and distal embolization".However, these lesions are not contraindicated in the ifu.At this time, it is unknown if the reported event is related to patient lesion characteristics, procedural issues, patient resistance/non-compliance to medication, or a silk road medical device, hence, the event will be reported out of abundance of caution.

Brand Name
ENROUTE TRANSCAROTID STENT SYSTEM
Common Device Name
ENROUTE TSS
Manufacturer (Section D)
SILK ROAD MEDICAL
1213 innsbruck drive
sunnyvale CA 94089
Manufacturer (Section G)
SILK ROAD MEDICAL
1213 innsbruck drive
sunnyvale CA 94089
Manufacturer Contact
shelrin devi
1213 innsbruck drive
sunnyvale, CA 94089
4087209002
MDR Report Key19620452
Report Number3014526664-2024-00127
Device Sequence Number6520254
Product Code NIM
UDI-Device Identifier00811311020508
UDI-Public(01)00811311020508(17)260731(10)18230605
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P140026
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2026
Device Model NumberSR-0940-CS
Device Catalogue NumberSR-0940-CS
Device Lot Number18230605
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/06/2024
Initial Report FDA Received Date06/26/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/08/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient SexMale